# SDR 29GA2018101900002

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 36,818 hours, 40,908 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0118 MCO/FLL REPORT: F/A EMERGENCY LIGHTING SYSTEM DOES NOT TEST. RE-SOLDER WIRE ON F/A EMERGENCY SWITCH IAW AMM WM 20-20-00, OPS CHECK GOOD IAW AMM 33-50-00-05-1.
